# SDR 96ZZZX2966

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34415
- Make and model: Boeing 727243
- Aircraft serial: 22167
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Keel Stringer
- Condition: Corroded
- Location: Fs 950a S29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK, NOTED KEEL STRINGER S29R HAS INTERGRANULAR CORROSION EXTENDING FROM STA 950A TO STA 950D.
